MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S4 RM - 8MM; PARTIAL TIBIAL INSERT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S4 RM - 8MM; PARTIAL TIBIAL INSERT
Model Number 02.18.IF4.08.RM
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 april 2020: lot 1903777: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2024-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 3 months after primary surgery, due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly, and the surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S4 RM - 8MM
Common Device Name
PARTIAL TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9989993
Report Number3005180920-2020-00256
Device Sequence Number10956789
Product Code HSX
UDI-Device Identifier07630030896101
UDI-Public07630030896101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2024
Device Model Number02.18.IF4.08.RM
Device Catalogue Number02.18.IF4.08.RM
Device Lot Number1903777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2020
Initial Report FDA Received Date04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;